Estimations of the integral of modulus for mixed derivatives of the sum of double trigonometric series

  • S. B. Hembars'ka
  • P. V. Zaderei Киев. нац. ун-т технологий и дизайна

Abstract

For functions of two variables defined by trigonometric series with quasiconvex coefficients, we estimate their variations in the Hardy – Vitali sense.
Published
25.07.2016
How to Cite
Hembars’kaS. B., and ZadereiP. V. “Estimations of the Integral of Modulus for Mixed Derivatives of the Sum of Double Trigonometric Series”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 68, no. 7, July 2016, pp. 908-21, http://umj.imath.kiev.ua/index.php/umj/article/view/1890.
Section
Research articles